Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Strictly positive definite kernels on a product of circles (2017)

  • Authors:
  • USP affiliated authors: MENEGATTO, VALDIR ANTONIO - ICMC ; PERON, ANA PAULA - ICMC
  • USP Schools: ICMC; ICMC
  • DOI: 10.1007/s11117-016-0425-1
  • Subjects: ANÁLISE FUNCIONAL; ANÁLISE HARMÔNICA EM ESPAÇOS EUCLIDIANOS; FUNÇÕES ESPECIAIS; INTERPOLAÇÃO
  • Keywords: Positive definite; Strictly positive definite; Isotropy; Product of circles; Schoenberg’s theorem; Skolem-Mahler-Lech theorem
  • Language: Inglês
  • Imprenta:
  • Source:
    • Título do periódico: Positivity
    • ISSN: 1385-1292
    • Volume/Número/Paginação/Ano: v. 21, n. 1, p. 329-342, Mar. 2017
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s11117-016-0425-1 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Versões disponíveis em Acesso Aberto do: 10.1007/s11117-016-0425-1 (Fonte: Unpaywall API)

    Título do periódico: Positivity

    ISSN: 1385-1292,1572-9281

    • Melhor URL em Acesso Aberto:
      • Página do artigo
      • Link para o PDF
      • Evidência: oa repository (via OAI-PMH title and first author match)
      • Licença:
      • Versão: submittedVersion
      • Tipo de hospedagem: repository


    • Outras alternativas de URLs em Acesso Aberto:
        • Página do artigo
        • Link para o PDF
        • Evidência: oa repository (via OAI-PMH title and first author match)
        • Licença:
        • Versão: submittedVersion
        • Tipo de hospedagem: repository


    Informações sobre o Citescore
  • Título: Positivity

    ISSN: 1385-1292

    Citescore - 2017: 0.74

    SJR - 2017: 0.605

    SNIP - 2017: 1.139


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC2762664-10PROD-2762664
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      GUELLA, J. C; MENEGATTO, Valdir Antônio; PERON, Ana Paula. Strictly positive definite kernels on a product of circles. Positivity, Basel, Springer/Birkhäuser, v. 21, n. 1, p. 329-342, 2017. Disponível em: < http://dx.doi.org/10.1007/s11117-016-0425-1 > DOI: 10.1007/s11117-016-0425-1.
    • APA

      Guella, J. C., Menegatto, V. A., & Peron, A. P. (2017). Strictly positive definite kernels on a product of circles. Positivity, 21( 1), 329-342. doi:10.1007/s11117-016-0425-1
    • NLM

      Guella JC, Menegatto VA, Peron AP. Strictly positive definite kernels on a product of circles [Internet]. Positivity. 2017 ; 21( 1): 329-342.Available from: http://dx.doi.org/10.1007/s11117-016-0425-1
    • Vancouver

      Guella JC, Menegatto VA, Peron AP. Strictly positive definite kernels on a product of circles [Internet]. Positivity. 2017 ; 21( 1): 329-342.Available from: http://dx.doi.org/10.1007/s11117-016-0425-1

    Referências citadas na obra
    Bachoc, C.: Semidefinite programming, harmonic analysis and coding theory. arXiv:0909.4767 (2010)
    Barbosa, V.S., Menegatto, V.A.: Strictly positive definite kernels on compact two-point homogeneous spaces. Math. Ineq. Appl. 19(2), 743–756 (2016)
    Cheney, E.W.: Approximation using positive definite functions. Approximation theory VIII, vol. 1 (College Station, TX, 1995), 145–168, Ser. Approx. Decompos., 6, World Sci. Publ., River Edge, NJ (1995)
    Dai, F., Xu, Y.: Approximation theory and harmonic analysis on spheres and balls. Springer Monographs in Mathematics. Springer, New York (2013)
    Everest, G., van der Poorten, A., Shparlinski, I., Ward, T.: Recurrence sequences. Mathematical Surveys and Monographs, 104. American Mathematical Society, Providence, RI (2003)
    Gneiting, T.: Strictly and non-strictly positive definite functions on spheres. Bernoulli 19(4), 1327–1349 (2013)
    Guella, J.C., Menegatto, V.A.: Strictly positive definite kernels on a product of spheres. J. Math. Anal. Appl. 435(1), 286–301 (2016)
    Guella, J.C., Menegatto, V.A., Peron, A.P.: An extension of a theorem of Schoenberg to products of spheres. Banach J. Math. Anal., (2016, to appear)
    Laurent, M.: Équations exponentielles-polynômes et suites récurrentes linéaires. II. J. Number Theory 31(1), 24–53 (1989)
    Laurent, M.: Équations diophantiennes exponentielles. Invent. Math. 78(2), 299–327 (1984)
    Luo, Zuhua: Strictly positive definiteness of Hermite interpolation on spheres. Adv. Comput. Math. 10(3–4), 261–270 (1999)
    Menegatto, V.A.: Strict positive definiteness on spheres. Analysis (Munich) 19(3), 217–233 (1999)
    Menegatto, V.A.: Strictly positive definite kernels on the circle. Rocky Mountain J. Math. 25(3), 1149–1163 (1995)
    Menegatto, V.A.: Strictly positive definite kernels on the Hilbert sphere. Appl. Anal. 55(1–2), 91–101 (1994)
    Menegatto, V.A., Oliveira, C.P., Peron, A.P.: Strictly positive definite kernels on subsets of the complex plane. Comput. Math. Appl. 51(8), 1233–1250 (2006)
    Musin, O.R.: Positive definite functions in distance geometry. European Congress of Mathematics, 115–134, Eur. Math. Soc., Zürich (2010)
    Pinkus, A.: Strictly Hermitian positive definite functions. J. Anal. Math. 94, 293–318 (2004)
    Ron, A.: Sun, Xingping, Strictly positive definite functions on spheres in Euclidean spaces. Math. Comp. 65(216), 1513–1530 (1996)
    Schoenberg, I.J.: Positive definite functions on spheres. Duke Math. J. 9, 96–108 (1942)
    Schreiner, M.: On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125(2), 531–539 (1997)
    Sun, Xingping: Strictly positive definite functions on the unit circle. Math. Comp. 74(250), 709–721 (2005)
    Sun, X., Menegatto, V.A.: Strictly positive definite functions on the complex Hilbert sphere. Radial basis functions and their applications. Adv. Comput. Math. 11(2–3), 105–119 (1999)
    Szegö, G., Orthogonal polynomials. 4th edn. American Mathematical Society, Colloquium Publications, vol. XXIII. American mathematical society, Providence, R.I. (1975)